Postural Hypotension

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could present as body tremors with dizzy spells?

Query: Hi doctor, I am 48 years old. I have two problems which I believe are related. One of the symptoms would be internal tremors/vibrations, which started as a slight twitch in my left foot and progressed to the whole body and has recently started down the right leg. It is very annoying. I spent a bit ...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you have any investigations or an MRI brain with you? Do you suffer from any rigidity, athetosis, and tremors in the hands? Are there any bladder or micturition problems? Do you take any pills for hypertension or diabetes? Without examination and investigations, ...  Read Full »

For a BPH patient, what are the side effects of stopping Veltam plus?

Query: Hello doctor,My father, 74 years of age, has BPH. He had UTI four years ago and was diagnosed with BPH. PSA was 60 and last three years was on Urimax and past few months on Veltamplus. His PSA is 0.9 prostate size 45 cc and PVR is 70 ml. His symptoms have been the urinary frequency of every two hour...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. I would suggest you continue medicines as at present his flow (which is good) and postvoid (which is less, it should be less only) are because of medicines. I think if he stops the medicines then his urinary symptoms may get worse or postvoid may also increase. Ther...  Read Full »

Based on the attached reports, is angiography the right course of action?

Query: Hi doctor, Twelve years back, my mother-in-law's pulse had drastically fallen, and she was admitted to a hospital. Subsequently, a pacemaker was inserted. It was replaced four years back. Today we had gone for a routine checkup, as she was complaining of upper back pain and blackouts yesterday. The ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to the icliniq.com. Could you please describe her symptoms in detail, including back pain and blackouts? Did she experience interruption while getting up from sleep or while sitting? Is she experiencing back pain recently or for a long time? Any worsening of pain from movements...  Read Full »

Why do I feel dizzy when I get up suddenly?

Query: Hello doctor,Almost everytime I suddenly get up from sitting or laying, I feel very dizzy for about five to 10 seconds. I am better the longer I stand, it is just initially I am dizzy. I recently had a CBC, blood glucose, thyroid, and kidney function test that came back normal and during my physical...  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It is very common to feel this way when one suddenly changes his/her position from lying down to standing very abruptly. One should not abruptly stand up from lying position. It happens due to the sudden flow down extremities from above. So, due to a sudden change i...  Read Full »

Please suggest an alternative test for cardiac catheterization.

Query: Hi doctor, I have been having many issues in the last two years. My main issue right now is that I get a weird feeling in my stomach like I want to growl but I cannot. I am having shortness of breath, numbness of hands, tingling and heavy feeling. I feel like passing out and my heart starts to race....  Read Full »


Dr. Prashant Valecha

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Control of blood pressure (BP) is must as it may cause these kind of things or you may have a postural drop of BP. Stomach feelings can be due to diverticulitis (infected pouches in the colon) and GERD (gastroesophageal reflux disease). There is a possibility of Stokes-Ad...  Read Full »

Shortness of breath and sweating on doing exercise

Query: Hi doctor, My problem started three years back for the first time when I started taking dumbbells for exercise. As I did not know from how much weight should I start, I took 20 kg (10 kg in each hands). Within a week of exercise I felt shortness of breath and so I stopped doing it and visited a doct...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for consulting me at this platform. I have thoroughly gone through your case and can well understand your genuine health concerns. I think you need to carry out taking the same medication as this is a mandatory medication. Exercise induced asthma may also cause s...  Read Full »

My mom has been suffering from head spinning. Why?

Query: Hi doctor, My mom is suffering from sciatica pain. She is 45 years old. Her doctor suggested complete bed rest for two months. It has been a month for now. She is facing trouble to take breath properly (night times). She is having head spinning and a sensation of falling from bed. She is having hi...  Read Full »


Dr. Sreejith Mg

General Medicine Physician, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. The possibilities for her head spinning are as follows. Probably, your mom is suffering from benign paroxysmal positional vertigo (BPPV). It can be controlled by a tablet like Vertin16 mg (Betahistine) or Stugeron (Cinnarizine) at bedtime or twice daily. The second po...  Read Full »

I feel a loss of consciousness when I am off of Paxidep. What should be done?

Query: Hello doctor, I am a professor and I teach daily for six to seven hours in standing position. Two years ago suddenly I felt a loss of consciousness and restlessness. This increases when I speak on an elevated platform. I have a high fear to get down and there is an appearance of loss of control in ...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. Clinically, your symptoms are suggestive of a postural related drop in blood pressure. However, that will not respond to Paxidep (Paroxetine) which is an SSRI (selective serotonin reuptake inhibitor) and an antidepressant. I believe the sympt...  Read Full »

Why do I feel dizzy and light-headed when I stand up?

Query: Dear doctor, I am a 54 year old male. I do not smoke or drink. I do regular exercises. For the last seven years, I was suffering from sudden sleep disturbance with following symptoms: Breathlessness. Palpitation. Chest congestion. I underwent the following tests: ECG, chest X-ray, echo...  Read Full »


Dr. Rohit Jain

Cardiologist, Criticalcare Physician, Diabetologist, Endocrinologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Pulmonologist, Sexologist

Answer: Hello, Welcome to icliniq.com. I have gone through your details and I have the following inputs: First of all, you have gone through a lot of tests which were not needed in your case, but since everything is normal, that is reassuring. Your symptoms can be related to a few problems as I understan...  Read Full »

When I stand from my bed suddenly, I feel dizzy for a minute. What causes it?

Query: Hi doctor, When I stand from my bed suddenly I feel dizzy for a minute. What causes this? My ECG and echo are normal. When walking, feel floating, and imbalance. Currently, I am taking Xynal, Avas 10 mg, Vertin OD, and Febuget 40 mg.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. So, this is suggestive of postural hypotension, meaning when you suddenly get blood supply to brain goes down and you get symptoms till body adjusts it. This is most of the time benign and not worrisome and goes away with lifestyle changes. However, we should rule ou...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.